Top answers from doctors based on your search:
Disclaimer

efavirenz medication

A 20-year-old male asked:
Dr. Tony Ho
Dr. Tony Ho answered
14 years experience Infectious Disease
Yes: Undetectable HIV levels are the goal of HIV therapy; however, if you go off therapy, the HIV levels will rise again. Congratulations on your disease ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 45-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Nevirapine?: No interactions found. (http://www.drugs.com/interactions-check.php?drug_list=1710-0,1034-14582)
A 45-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
HIV: Efavirenz is a non-nucleoside reverse transcriptase inhibitor used to decrease HIV in blood.
1
1 thank
A 31-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
HIV: Efavirenz is a non-nucleoside reverse transcriptase inhibitor used to decrease HIV in blood.
A 24-year-old male asked:
Dr. Pavel Conovalciuc
23 years experience Family Medicine
Diet: Some weight gain comes from the side effects of the medications you're on. Generic advice would be to cut out foods that deliver high calories such as ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Daniel Lee
26 years experience Internal Medicine
Varies, <3 weeks: The side effects of sustiva (efavirenz) (dizziness, vivid dreams, morning grogginess, insomnia) can vary from person to person, but according to studi ... Read More
A 45-year-old member asked:
Dr. Daniel Lee
26 years experience Internal Medicine
Varies, <3 weeks: The side effects of sustiva (efavirenz) (dizziness, vivid dreams, morning grogginess, insomnia) can vary from person to person, but according to studi ... Read More
1
1 comment
1
1 thank
A 46-year-old member asked:
Dr. Dominic Riganotti
25 years experience Infectious Disease
Yes: Susteva is a stand alone medication and part of a 1 pill 3 drug combination medication called Atripla. It is effective (barring overt mutation) but n ... Read More
A 37-year-old member asked:
Dr. Joseph Eastern
44 years experience Dermatology
It is not listed...: ...In the package insert as a common side effect, but facial swelling can be a sign of allergic reaction to the drug - particularly if accompanied by ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Robert Jackson
43 years experience Dermatology
You should: You should discuss this with your infectious disease doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month